MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, an infiniti judkins right (jr) 4 100 cm diagnostic catheter had a vertical rigid hole stamp a few inches from the distal catheter tip.There was no reported patient injury.The device was pulled from the packaging by the hub.The device was stored and prepped according to the instructions for use (ifu), and inspected prior to use.The procedure was completed using a different catheter of the same caliber.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.As reported, an infiniti judkins right (jr) 4 100 cm diagnostic catheter had a vertical rigid hole stamp a few inches from the distal catheter tip.There was no reported patient injury.The device was pulled from the packaging by the hub.The device was stored and prepped according to the instructions for use (ifu) and inspected prior to use.The procedure was completed using a different catheter of the same caliber.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18462726 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint ¿catheter (body/shaft) puncture/cut¿ could not be evaluated.Without the return of the device the exact cause of the reported event could not be determined users should inspect for any signs of damage prior to and during use.Any product with damage should not be used.Based on the information available for review, there is no indication to suggest that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22929431
Report Number9616099-2025-01401
Device Sequence Number18450624
Product Code DQO
UDI-Device Identifier10705032014199
UDI-Public(01)10705032014199(17)280531(10)18462726
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number534621T
Device Lot Number18462726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/21/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown